Félix del Teso
Félix del Teso
Verified email at ucm.es - Homepage
Title
Cited by
Cited by
Year
Finite difference method for a fractional porous medium equation
F del Teso
Calcolo 51 (4), 615-638, 2014
342014
Finite and infinite speed of propagation for porous medium equations with fractional pressure
D Stan, F del Teso, JL Vázquez
Comptes Rendus Mathematique 352 (2), 123-128, 2014
312014
Discretizations of the spectral fractional Laplacian on general domains with Dirichlet, Neumann, and Robin boundary conditions
N Cusimano, F del Teso, L Gerardo-Giorda, G Pagnini
SIAM Journal on Numerical Analysis 56 (3), 1243-1272, 2018
302018
Uniqueness and properties of distributional solutions of nonlocal equations of porous medium type
F Del Teso, J Endal, ER Jakobsen
Advances in Mathematics 305, 78-143, 2017
30*2017
Finite and infinite speed of propagation for porous medium equations with nonlocal pressure
D Stan, F del Teso, JL Vázquez
Journal of Differential Equations 260 (2), 1154-1199, 2016
282016
Transformations of self-similar solutions for porous medium equations of fractional type
D Stan, F del Teso, JL Vázquez
Nonlinear Analysis: Theory, Methods & Applications 119, 62-73, 2015
222015
Finite difference method for a general fractional porous medium equation
F del Teso, JL Vázquez
arXiv preprint arXiv:1307.2474, 2013
192013
Robust numerical methods for nonlocal (and local) equations of porous medium type. Part II: Schemes and experiments
F del Teso, J Endal, ER Jakobsen
SIAM Journal on Numerical Analysis 56 (6), 3611–3647, 2018
182018
On distributional solutions of local and nonlocal problems of porous medium type
F del Teso, J Endal, ER Jakobsen
Comptes Rendus Mathematique 355 (11), 1154-1160, 2017
152017
Robust numerical methods for nonlocal (and local) equations of porous medium type. Part I: Theory
F Del Teso, J Endal, ER Jakobsen
SIAM Journal on Numerical Analysis 57 (5), 2266-2299, 2019
14*2019
Existence of weak solutions for a general porous medium equation with nonlocal pressure
D Stan, F del Teso, JL Vázquez
Archive for Rational Mechanics and Analysis 233 (1), 451-496, 2019
132019
On the well-posedness of solutions with finite energy for nonlocal equations of porous medium type
F del Teso, J Endal, ER Jakobsen
Non-linear partial differential equations, mathematical physics, and …, 2018
92018
Porous medium equation with nonlocal pressure
D Stan, F del Teso, JL Vázquez
Current Research in Nonlinear Analysis, 277-308, 2018
62018
Convergence of dynamic programming principles for the p-Laplacian
F del Teso, JJ Manfredi, M Parviainen
Advances in Calculus of Variations, 2020
42020
The Liouville theorem and linear operators satisfying the maximum principle
N Alibaud, F del Teso, J Endal, ER Jakobsen
Journal de Mathématiques Pures et Appliquées 142, 229-242, 2020
32020
Estimates on translations and Taylor expansions in fractional Sobolev spaces
F del Teso, D Gómez-Castro, JL Vázquez
Nonlinear Analysis 200, 111995, 2020
22020
A mean value formula for the variational -Laplacian
F del Teso, E Lindgren
arXiv preprint arXiv:2003.07084, 2020
22020
Numerical approximations for fractional elliptic equations via the method of semigroups
N Cusimano, F del Teso, L Gerardo-Giorda
ESAIM: Mathematical Modelling and Numerical Analysis, 2020
22020
Theoretical and numerical aspects for nonlocal equations of porous medium type
F del Teso
Universidad Autónoma de Madrid, 2015
22015
Three representations of the fractional -Laplacian: semigroup, extension and Balakrishnan formulas
F del Teso, D Gómez-Castro, JL Vázquez
arXiv preprint arXiv:2010.06933, 2020
12020
The system can't perform the operation now. Try again later.
Articles 1–20